Translator Disclaimer
2020 Calderón–Zygmund singular integrals in central Morrey–Orlicz spaces
Lech Maligranda, Katsuo Matsuoka
Tohoku Math. J. (2) 72(2): 235-259 (2020). DOI: 10.2748/tmj/1593136820

Abstract

We prove the strong-type and weak-type estimates for the Calderón–Zygmund singular integrals on central Morrey–Orlicz and weak central Morrey–Orlicz spaces defined in our earlier paper [26]. Next part has similar investigations between distinct central Morrey–Orlicz and weak central Morrey–Orlicz spaces. Then we define the $\lambda$-central mean oscillation–Orlicz spaces and its weak version investigating also some estimates for a modified Calderón–Zygmund singular integrals. Also, we show boundedness of a modified Calderón–Zygmund singular integrals from central Morrey–Orlicz spaces to $\lambda$-central mean oscillation–Orlicz spaces, even for different Orlicz functions, and corresponding weak version.

Citation

Download Citation

Lech Maligranda. Katsuo Matsuoka. "Calderón–Zygmund singular integrals in central Morrey–Orlicz spaces." Tohoku Math. J. (2) 72 (2) 235 - 259, 2020. https://doi.org/10.2748/tmj/1593136820

Information

Published: 2020
First available in Project Euclid: 26 June 2020

zbMATH: 07242707
MathSciNet: MR4116696
Digital Object Identifier: 10.2748/tmj/1593136820

Subjects:
Primary: 46E30
Secondary: 42B20, 42B35

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 2 • 2020
Back to Top